MathSciNet Relay Station
MathSciNet bibliographic data
MR1362770 (96j:34112) 34G20 (34K30 45J05 47H15 47N20)
Lin, Yan Ping; Liu, James H. Semilinear integrodifferential equations with nonlocal Cauchy problem. Nonlinear Anal. 26 (1996), no. 5, 1023–1033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement